# SDR ZZDA5327397

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND FLOOR SUPPORT AT FS 328-344 WL 208.1 RBL 20 IS EXFOLIATED.  FABRICATED FLOOR SUPPORT FROM 7075T6 15.50 INCHES BY 2 INCHES BY 1.1250 INCH IAW B 737 SRM 53-10-2.  INSTALLED IAW B 737 SRM 51-30-2.  (X)
